# SDR DL73K002122

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 45,771 hours, 37,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS STRUCK BY GROUND EQUIPMENT RESULTING IN TEARING AND GOUGING OF THE SKIN.  THE DAMAGE WAS REMOVED WITH AN APPROX 20 X 7 INCH CUTOUT BETWEEN FS 896 AND 925 BETWEEN STRINGERS 19R AND 20R.  THE SKIN BUTT SPLICE STRAP AT FS 907 WAS ALSO DAMAGED AND HAD A SECTION TRIMMED OUT.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND THE BUTT SPLICE WITH A STRAP PER ER/A 379043-14, REV A.
